Can heparin cause hypontension after hemodialysis?

Question is Closed Report Mark as Favorite

Answers (1)

23 Sep 2009

You can view a comprehensive list of Heparin side-effects here:
http://www.drugs.com/sfx/heparin-side-effects.html
Hypotension associated with heparin administration in patients undergoing cardiac surgery has been reported.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

How do you manage arrhythmia in hemodialysis patients?

Patient is undergoing hemodialysis and has arrhythmia. How can this be managed?

1 answer 29 Sep 2009

Does heparin works good my dad had a heart atack.hes under heparin.?

My dad had a heart attack on monday night hes lungs were full of water thats what provoke the heart attack,so now hes under heparin and ...

2 answers 8 Sep 2011

I get heparin injected into m port weekly. Is this dangerous?

I have a power port because of slow veins. they had to put a port in. emergency rooms have trouble accessing to port, so they keep a needle in at all ...

1 answer 30 Mar 2013

Protocol for heparin administration after administering protamine?

During transeptal EP ablation pt. developed hypotension. Received 50 mg Protamine, negative for Pericardial effusion, Heparin 7000u administered, pt. ...

1 answer 11 Sep 2013

Heparin Lock Flush -?

I have had a reaction called HIT syndrome, to heparin. How much heparin, if... given again, could create an issue for me?

1 answer 30 Aug 2014